# SDR ASAA0640044

- Difficulty date: January 18, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C329511
- Condition: Gouged
- Location: Fs 804-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FUSELAGE SKIN AND SKIN DOUBLER AT BS 807, STRINGER 26-27R GOUGED.  REMOVED DAMGAED AREA OF SKIN.  REMOVED PREVIOUSLY INSTALLED REPAIR PARTS.  FABRICATED AND INSTALLED REPAIR PIECES IAW ASAEA 5360-01051.  (M)
